# SDR 05FDEA03479

- Difficulty date: October 22, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-200
- Aircraft serial: 22925
- Aircraft time: 24,592 hours, 16,204 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Airstair Door
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 11,000 ON DEPARTURE, AFT AIRSTAIR ANNUNCIATOR ILLUMINATED ON ENGINEER'S PANEL.  ACFT FLYING STABLE WITHOUT ANY INCREASED DRAG.  AN EMERGENCY DECLARED DUE TO POSSIBILITY OF AIRSTAIRS STRIKING RUNWAY DURING TOUCHDOWN.  AFT AIRSTAIR  ILLUMINATED INFLT CHKLIST RUN & DIRECTED  A LANDING AT NEAREST SUITABLE AIRPORT.  DURING ROLLOUT LIGHT EXTINGUISHED & THEN FLICKERED JUST BEFORE COMING TO A STOP AT THE GATE.  RELEASED FOR SERVICE PER MEL/CDL. 01NOV05 AMBER AFT AIRSTAIR DOOR WARNING LIGHT INOP.
